# SDR 2012F00219

- Difficulty date: October 11, 2012
- Submitted: October 16, 2012
- Operation: General aviation
- Aircraft: N178GC
- Make and model: Dhav DHC6300
- Aircraft serial: 697
- Aircraft time: 23,789 hours, 41,807 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 149786202
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW WENT TO OPERATE THE WINDSHIELD WIPER SYS FOR GROUND TAXI.  THE SYS WAS FOUND TO BE INOPERATIVE AT THE TIME AND AN ACRID BURNING ODOR WAS DETECTED.  THE SYS POWER WAS TURNED OFF.  THE SYS WAS THEN DEACTIVED AND DEFERRED IAW MEL 30-6.  NO FURTHER FLIGHTS FLOWN THAT DAY.
